# SDR AALA201909099006

- Difficulty date: September 8, 2019
- Submitted: September 10, 2019
- Operation: Air carrier
- Aircraft: N385AM
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 101,517 hours, 16,475 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Switch
- Part number: 849704
- Part serial: 354
- Condition: Faulty
- Location: Le Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT RETURNED TO MIA ON ACCOUNT OF LEADING EDGE SLAT DISAGREE. NO EMERGENCY DECLARED. MAINTENANCE REMOVED AND REPLACED PSEU UNIT IAW AMM 32-09-04, OPS CHECKED NORMAL. NO FAULTS NOTED.
